| Model Number |
9-VSD-MUSC-016 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
Event or Problem Description
It was reported that 16mm amplatzer muscular vsd occluder was selected for an implant on (b)(6) 2021.Device appeared like cobra head prior to release from delivery cable.A new16mm amplatzer muscular vsd occluder was selected but also appeared like cobra head prior to release from delivery cable.Device was replaced with a 14mm amplatzer muscular vsd occluder that was implanted.Patient stable, no additional information was provided.
Event or Problem Description
It was reported that 16mm amplatzer muscular vsd occluder was selected for an implant on (b)(6), 2021.Device appeared like cobra head during deployment in left ventricle.A new16mm amplatzer muscular vsd occluder was selected but also appeared like cobra head prior to release from delivery cable.Device was replaced with a 14mm amplatzer muscular vsd occluder that was implanted.Patient stable.There is no clinically significant delay in procedure and no adverse patient effects and no additional information was provided.
Additional Manufacturer Narrative
Additional information sections: b5, d9, g3, h2, h6, h10: an event of the device deforming in a cobra conformation was reported.A more comprehensive assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.